# SDR SWAA2021102626179

- Difficulty date: October 4, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR THRESHOLD SUBWEB AT B.S..794+3; R.B.L. 22; W.L. 154. ; / [01] REMOVED ACB DOOR THRESHOLD SUBWED AT B.S. 807-847 RBL 22 WL 154 IAW 51-40-02; [02] REMOVED ACB DOOR THRESHOLD SUBWED AT B.S. 807-847 RBL 22 WL 154 IAW 51-40-02; [03] REMOVED CORROSION FROM ACB DOOR THRESHOLD WEB AT BS 794+3 RBL 22 MEASURED 3'L X 2'W AND 0.020' DEEP ORIGINAL THICKNESS OF 0.045' FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1; [04] REMOVED CORROSION FROM ACB DOOR THRESHOLD WEB AT BS 794+3 RBL 22 MEASURED 3'L X 2'W AND 0.020' DEEP ORIGINAL THICKNESS OF 0.045' FOUND OUT OF LIMITS PER SRM 53-60-15-1A-1; [05] VERIFIED DAMAGE OUT OF LIMITS PER SRM 53-60-15-1A-1; [06] UPDATED MEASUREMENTS; [07] LOCATED AND DRILLED NEW ACB SUBTHRESHOLD WEB PER SRM 51-40-05; SRM 51-40-08; DWG# 146A8123.; [08] VERIFIED CORRECTIVE ACTION 7.; [09] REQUEST OK TO INSTALL.; [10] CERTIFIED ACTION 9; [11] OK TO INSTALL GIVEN.; [12] APPLIED SEALANT AT 06:27 UTC 13OCT21 AND INSTALLED ALL TEMP AND PERMANENT FASTENERS IAW SRM 51-31-00-390-801 ; SRM 51-40-02; DWG 146A8340 ID 28 REV-; [13] VERIFIED CORRECTIVE ACTION ENTRY 12.; [14] INSTALLED REMAINING PERMANENT FASTENERS IN ACB CARGO BAY DOOR THRESHOLD SUBWED AT BS 794+3 RBL 22 WL 154 IAW SRM 51-40-02 0G-0 AND DWG 146A8340 REV:-; [15] RII INSPECTED ACTION 14; [16] INSPECTION COMPLETE
